# SDR DALA2025071805420

- Difficulty date: July 18, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9572, DURING HCK AT QRO, WHILE PERFORMING AN AFT LOWER CARGO DOOR INSPECTION PER WC 5231-2004, SEVEN (7 QTY) CRACKS WERE FOUND AFFECTING THE AFT CARGO DOOR INNER PAN AFT EDGE AT STOPS #1, # 3 & 5. ADDITIONALLY, A GOUGE WAS FOUND BETWEEN STOP FITTINGS #1 AND #2. CORRECTIVE ACTION: TRIMMED OUT THE DAMAGED AREAS, REAMED ELONGATED HOLES, BLENDED OUT THE WORN AREAS, FABRICATED AND INSTALLED REPAIR PARTS PER ER/A 626718-14. (LP 1091605)
